J4 ›› 2010, Vol. 45 ›› Issue (8): 87-92.

• Articles • Previous Articles     Next Articles

The mathematical model coupled with multi-parameter  of the jet instabilities

YU Jing-zhi1, YAN Chun-ji2, DENG Yang-bo2   

  1. 1. Shandong Medical College, Jinan 250002, Shandong, China;
     2. Marine Engineering College, Dalian Maritime University Dalian, Dalian 116026, Liaoning, China
  • Received:2010-03-03 Online:2010-08-16 Published:2010-09-16


Based on linear instability method,the mathematical model coupled with multiparameter for jet stability is developed, which is used to study the instabilities of the compressible viscous liquid round jet in a compressible inviscid airsteam. The general analysis solutions of perturbed governing equations of the jets are obtained, and the general 3-dimensional disperse relation which delineates the evolution of the disturbance on the liquidgas interface is also derived. Finally, the numerical methods for the disperse relation is given.

Key words: jet; instability; mathematical model; disperse relation

No related articles found!
Full text



No Suggested Reading articles found!